# SDR VNAA20250528001

- Difficulty date: April 18, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge Fitting
- Part number: CC67016102
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPS21.80 OUTBOARD HINGE FITTING GOUGE.  RH WING SPS21.80 OUTBOARD HINGE FITTING GOUGE WAS REPAIRED PER REO 690-57-51-421 REV --.
